# SDR IXXA0500045S

- Difficulty date: August 10, 2004
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION, FOUND LT FUSELAGE FORWARD AND AFT CENTER SECTION PRESSURE PANEL CORROSION DAMAGE BETWEEN STA FS 980.000 AND FS 857.000.  REPAIR ACCOMPLISHED.  REMOVED FASTENERS, AND REMOVED CORROSION.  FOUND OUT OF LIMITS.  PERFORMED NDT INSPECTION.  FABRICATED NEW PANEL SEGMENT, EXTERNAL REPAIR DOUBLER AND INTERNAL REPAIR DOUBLERS.  CLEANED, TREATED AND PRIMED AREA, NEW PANEL SEGMENT, EXTERNAL REAPIR DOUBLER AND INTERNAL REPAIR DOUBLER.  APPLIED PRC SEALANT TO FAYING SURFACES.  INSTALLED NEW PANEL SEGMENT, EXTERNAL REPAIR DOUBLER AND INTERNAL REPAIR DOUBLER WITH NEW FASTENERS PER DOUGLAS SRM, DRWG W43-R12, AND EO 2004423
